MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37022
Medical Device Problem Codes Break (1069); Impedance Problem (2950); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 387360, lot# va1taxu, product type: screening device.Other relevant device(s) are: product id: 387360, serial/lot #: va1taxu, ubd: 24-jul-2022, (b)(4).Report source: country: (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the lead could not be used normally and the resistance could not be measured.There were no external factors reported to have led or contributed to the issue.The ¿whole link¿ was checked with no problem found and the ¿cable was no problem,¿ so the lead was replaced.It was stated that a surgical intervention occurred where by the lead was replaced and the operation was completed.The issue was not resolved at the time of report.It was noted that since lead replacement resolved the issue, ¿it was concluded that the lead was broken.¿ the patient was alive with no injury at the time of report; no further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the lead found no anomalies.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8383734
Report Number2182208-2019-00408
Device Sequence Number420633
Product Code LGW
UDI-Device Identifier00643169513013
UDI-Public00643169513013
Combination Product (Y/N)N
Initial Reporter CountryMG
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR